Stepsize Restrictions for Nonlinear Stability Properties of Neutral Delay Differential Equations
Wei Gu,
Ming Wang and
Dongfang Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The present paper is concerned with the relationship between stepsize restriction and nonlinear stability of Runge-Kutta methods for delay differential equations. We obtain a special stepsize condition guaranteeing global and asymptotical stability properties of numerical methods. Some confirmations of the conditions on Runge-Kutta methods are illustrated at last.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/304071.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/304071.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:304071
DOI: 10.1155/2014/304071
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().